The integrability tensor for bundle-like foliations
HTML articles powered by AMS MathViewer
- by Richard H. Escobales PDF
- Trans. Amer. Math. Soc. 270 (1982), 333-339 Request permission
Abstract:A certain function is introduced which is useful in the study of a bundle-like foliation on a Riemannian manifold. Under the assumption that the leaves are totally geodesic, the Laplacian of this function is computed along a leaf. From this computation a sufficient condition is provided for the ambient manifold to be locally isometric to a product.
- R. L. Bishop, Clairaut submersions, Differential geometry (in honor of Kentaro Yano), Kinokuniya, Tokyo, 1972, pp. 21–31. MR 0334078
- Richard H. Escobales Jr., Riemannian submersions with totally geodesic fibers, J. Differential Geometry 10 (1975), 253–276. MR 370423 —, The integrability tensor for bundle-like foliations, Abstracts Amer. Math. Soc. 1 (1980), 526.
- David L. Johnson and Lee B. Whitt, Totally geodesic foliations, J. Differential Geometry 15 (1980), no. 2, 225–235 (1981). MR 614368
- Shoshichi Kobayashi, Transformation groups in differential geometry, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 70, Springer-Verlag, New York-Heidelberg, 1972. MR 0355886
- H. Blaine Lawson Jr., The quantitative theory of foliations, Conference Board of the Mathematical Sciences Regional Conference Series in Mathematics, No. 27, American Mathematical Society, Providence, R.I., 1977. Expository lectures from the CBMS Regional Conference held at Washington University, St. Louis, Mo., January 6–10, 1975. MR 0448368
- Tadashi Nagano, On fibred Riemann manifolds, Sci. Papers College Gen. Ed. Univ. Tokyo 10 (1960), 17–27. MR 157325
- Barrett O’Neill, The fundamental equations of a submersion, Michigan Math. J. 13 (1966), 459–469. MR 200865
- Bruce L. Reinhart, Foliated manifolds with bundle-like metrics, Ann. of Math. (2) 69 (1959), 119–132. MR 107279, DOI 10.2307/1970097 M. Spivak, A comprehensive introduction to differential geometry. 4, Publish or Perish, Boston, Mass., 1975.
- H. Wu, A remark on the Bochner technique in differential geometry, Proc. Amer. Math. Soc. 78 (1980), no. 3, 403–408. MR 553384, DOI 10.1090/S0002-9939-1980-0553384-5
- © Copyright 1982 American Mathematical Society
- Journal: Trans. Amer. Math. Soc. 270 (1982), 333-339
- MSC: Primary 57R30; Secondary 53C21
- DOI: https://doi.org/10.1090/S0002-9947-1982-0642345-X
- MathSciNet review: 642345